# SDR SWIA200616521

- Difficulty date: April 2, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 4,174 hours, 3,597 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Button
- Condition: Stuck
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 PUSH BUTTON STICKY.  REPLACED STAB TRIM 1 MACH TRIM CONTROL PANEL REF CRJ MM 27-41-25.  OPERATIONAL CHECK GOOD.
